# SDR DALA2020111603725

- Difficulty date: November 11, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 62,463 hours, 28,658 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT PASSENGER CREW DOOR 842 RIGGING POINTS UP POSITION ON THE BELLCRANK OF THE COMPENSATION MECHANISM AT AFT GALLEY AREA.  CORRECTIVE ACTION: PERFORMED ADJUSTMENT OF PASSENGER CREW DOOR 842 RIGGING POINT UP POSITION ON THE BELLCRANK OF THE COMPENSATION MECHANISM AT AFT GALLEY AREA, AS PER A320 FAM AMM 52-13-21-400-001-A.
